# SDR SWAA100141

- Difficulty date: January 8, 2010
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N313SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23335
- Aircraft time: 77,076 hours, 71,105 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 2057011
- Part serial: 1929
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FLT 330, CAPTAINS ALTIMETER INDICATED 32,720, F/O ALTIMETER INDICATES 33,000, STBY ALTIMETER INDICATES 33,000.  REMOVED AND REPLACED CAPTAINS ALTIMETER AND NR 1 ADC PER MM.
